# SDR AU001067

- Difficulty date: August 17, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60070102
- Condition: Leaking
- Location: Overwing Exit
- Part time: 24,484 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OFFWING SLIDE RAMP LEAKING IN VARIOUS LOCATIONS. DURING INVESTIGATION A SEAM OPENED UP FOR APPROXIMATELY 152.4MM (6IN).
